# SDR DALA2024101410051

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 22,310 hours, 2,532 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 O2 PANEL COVER FELL OFF AT 1R JUMP SEAT. CORRECTIVE ACTION: R/R PIN MECHANISM ON 1R OXY CONTAINER. OPS CHECK GOOD. (0603612)
